MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 4.5MM LOCKING SCREW, 70MM; SCREW, FIXATION, BONE

ORTHOPEDIATRICS, INC 4.5MM LOCKING SCREW, 70MM; SCREW, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to orthopediatrics for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that following a distal femoral osteotomy procedure, an implanted screw was found to be fractured.Patient underwent a revision procedure.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
4.5MM LOCKING SCREW, 70MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsarw IN 46582
MDR Report Key8659826
Report Number3006460162-2019-00020
Device Sequence Number2566995
Product Code HWC
UDI-Device Identifier00841132111949
UDI-Public(01)00841132111949(10)181098-G
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-0907-4670
Device Lot Number18098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight132